# SDR USAABB01010

- Difficulty date: February 17, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer
- Part number: 60B401042
- Condition: Defective
- Location: Apu
- Part time: 7,770 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CLT - FL 1154 - APPROXIMATELY FORTY MINUTES AFTER TAKEOFF FROM MCO, AN ELECTRICAL SMELL WAS NOTED IN THE CABIN.  SHORTLY AFTER, THE COCKPIT CREW NOTED IT ALSO.  TEN MINUTES LATER, THE 21 AND 31 LAV SMOKE DETECTORS ACTIVATED.  CREW PERFORMED HANDBOOK PROCEDURES.  THE SMELL DISSIPATED.  THE FLIGHT DIVERTED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE APU TRU TRIPPING ITS CIRCUIT BREAKER.  THE TRU WAS REPLACED.  (M)
